- Open Access
Approximate homomorphisms and derivations on random Banach algebras
© Madadian et al.; licensee Springer 2012
- Received: 2 March 2012
- Accepted: 25 June 2012
- Published: 5 July 2012
The motivation of this paper is to investigate the stability of homomorphisms and derivations on random Banach algebras.
- random normed algebra
- generalized Hyers-Ulam stability
- random homomorphism
- random derivation
- generalized additive functional equation
The study of stability problems originated from a famous talk Under what condition does there exist a homomorphism near an approximate homomorphism? given by S. M. Ulam  in 1940. Next year, in 1941, D. H. Hyers  answered affirmatively the question of Ulam for additive mappings between Banach spaces.
Theorem 1.1 (Th. M. Rassias)
for all. If, then the inequality (1.1) holds forand (1.2) for. Also, if for each fixedthe functionis continuous in, then A is linear.
The above theorem had a lot of influence on the development of the generalization of the Hyers-Ulam stability concept during the last three decades. This new concept is known as generalized Hyers-Ulam stability or Hyers-Ulam-Rassias stability of functional equations (see [7, 16]). Furthermore, Gǎvruta  provided a generalization of Rassias’ theorem which allows the Cauchy difference to be controlled by a general unbounded function.
During the last three decades, a number of papers and research monographs have been published on various generalizations and applications of the generalized Hyers-Ulam stability to a number of functional equations and mappings (see [4, 6, 8, 9, 12, 17–19, 24] and [27–34]). We also refer the readers to the books [1, 7, 10, 16, 20, 21, 28].
where with , and they established a general solution and the generalized Hyers-Ulam stability for the functional equation (1.3) in various spaces. They proved that a function f between real vector spaces X and Y is a solution of (1.3) if and only if f is additive.
Definition 1.2 ()
T is commutative and associative;
T is continuous;
for all ;
whenever and for all .
Typical examples of continuous t-norms are , and (the Łukasiewicz t-norm).
is defined as .
Definition 1.3 ()
A random normed space (briefly, RN-space) is a triple , where X is a vector space, T is a continuous t-norm, and μ is a function from X into such that, the following conditions hold:
(RN1) for all if and only if ;
(RN2) for all , ;
(RN3) for all and .
A sequence in X is said to be convergent to x in X if, for every and , there exists a positive integer N such that whenever .
A sequence in X is called Cauchy if, for every and , there exists a positive integer N such that whenever .
A RN-space is said to be complete if and only if every Cauchy sequence in X is convergent to a point in X. A complete RN-space is said to be a random Banach space.
Theorem 1.5 ()
Ifis a RN-space andis a sequence such that, thenalmost everywhere.
Definition 1.6 A random normed algebra is a random normed space with algebraic structure such that (RN4) for all and all .
An additive mapping is called a random homomorphism if for all .
An additive mapping is called a random derivation if for all .
The theory of random normed spaces is important as a generalization of the deterministic result of linear normed spaces and also in the study of random operator equations. The random normed spaces may also provide us with the appropriate tools to study the geometry of nuclear physics and have an important application in quantum particle physics. The generalized Hyers-Ulam stability of different functional equations in random and fuzzy normed spaces and random and fuzzy normed algebras has been recently studied in Alsina , Miheţ et al. , Baktash et al. , Saadati et al. , Gordji et al. , and Park et al. .
In this paper, we prove the generalized Hyers-Ulam stability of random homomorphisms and random derivations associated with the generalized additive functional equation (1.3) in random Banach algebras.
for all and all . Therefore, there exists a unique random homomorphism satisfying (2.4). □
for all , is a unique additive function which satisfies (2.7). We have to show that is a derivation.
for all and all . This means that D is a derivation on X. □
All authors read and approved the final manuscript.
- Aczél J, Dhombres J: Functional Equations in Several Variables. Cambridge University Press, Cambridge; 1989.View ArticleGoogle Scholar
- Alsina C: On the stability of a functional equation arising in probabilistic normed spaces. In General Inequalities, vol. 5, Oberwolfach, 1986. Birkhäuser, Basel; 1987:263–271.Google Scholar
- Aoki T: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 1950, 2: 64–66. 10.2969/jmsj/00210064View ArticleGoogle Scholar
- Baker JA: The stability of certain functional equations. Proc. Am. Math. Soc. 1991, 112: 729–732. 10.1090/S0002-9939-1991-1052568-7View ArticleGoogle Scholar
- Baktash E, Cho YJ, Jalili M, Saadati R, Vaezpour SM: On the stability of cubic mappings and quadratic mappings in random normed spaces. J. Inequal. Appl. 2008., 2008:Google Scholar
- Cholewa PW: Remarks on the stability of functional equations. Aequ. Math. 1984, 27: 76–86. 10.1007/BF02192660MathSciNetView ArticleGoogle Scholar
- Czerwik P: Functional Equations and Inequalities in Several Variables. World Scientific, Singapore; 2002.View ArticleGoogle Scholar
- Eshaghi Gordji M, Khodaei H: Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces. Nonlinear Anal. 2009, 71: 5629–5643. 10.1016/j.na.2009.04.052MathSciNetView ArticleGoogle Scholar
- Eshaghi Gordji M, Khodaei H: On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations. Abstr. Appl. Anal. 2009., 2009:Google Scholar
- Eshaghi Gordji M, Khodaei H: Stability of Functional Equations. Lap Lambert Academic Publishing, Saarbrücken; 2010.Google Scholar
- Eshaghi Gordji, M, Ghobadipour, N, Najati, A, Ebadian, A: Almost Jordan homomorphisms and Jordan derivations on fuzzy Banach algebras. Proyecciones (in press)Google Scholar
- Gajda Z: On stability of additive mappings. Int. J. Math. Math. Sci. 1991, 14: 431–434. 10.1155/S016117129100056XMathSciNetView ArticleGoogle Scholar
- Gǎvruta P: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 1994, 184: 431–436. 10.1006/jmaa.1994.1211MathSciNetView ArticleGoogle Scholar
- Hadžić O, Pap E, Budincević M: Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces. Kybernetika 2002, 38(3):363–381.MathSciNetGoogle Scholar
- Hyers DH: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA 1941, 27: 222–224. 10.1073/pnas.27.4.222MathSciNetView ArticleGoogle Scholar
- Hyers DH, Isac G, Rassias TM: Stability of Functional Equations in Several Variables. Birkhäuser, Basel; 1998.View ArticleGoogle Scholar
- Hyers DH, Rassias TM: Approximate homomorphisms. Aequ. Math. 1992, 44: 125–153. 10.1007/BF01830975MathSciNetView ArticleGoogle Scholar
- Hyers DH, Isac G, Rassias TM: Topics in Nonlinear Analysis and Applications. World Scientific, Singapore; 1997.View ArticleGoogle Scholar
- Isac G, Rassias TM: Stability of ψ -additive mappings: applications to nonlinear analysis. Int. J. Math. Math. Sci. 1996, 19: 219–228. 10.1155/S0161171296000324MathSciNetView ArticleGoogle Scholar
- Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Palm Harbor; 2001.Google Scholar
- Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Springer, Heidelberg; 2011.View ArticleGoogle Scholar
- Khodaei H, Rassias TM: Approximately generalized additive functions in several variables. Int. J. Nonlinear Anal. Appl. 2010, 1: 22–41.Google Scholar
- Miheţ D, Saadati R, Vaezpour SM: The stability of an additive functional equation in Menger probabilistic φ -normed spaces. Math. Slovaca 2011, 61: 817–826. 10.2478/s12175-011-0049-7MathSciNetGoogle Scholar
- Park C, Eshaghi Gordji M, Khodaei H: A fixed point approach to the Cauchy-Rassias stability of general Jensen type quadratic-quadratic mappings. Bull. Korean Math. Soc. 2010, 47: 987–996. 10.4134/BKMS.2010.47.5.987MathSciNetView ArticleGoogle Scholar
- Park C, Lee JR, Shin DY: Generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation. Appl. Math. Lett. 2012, 25: 200–205. 10.1016/j.aml.2011.08.018MathSciNetView ArticleGoogle Scholar
- Rassias TM: On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 1978, 72: 297–300. 10.1090/S0002-9939-1978-0507327-1View ArticleGoogle Scholar
- Rassias TM: New characterization of inner product spaces. Bull. Sci. Math. 1984, 108: 95–99.MathSciNetGoogle Scholar
- Rassias TM: Functional Equations, Inequalities and Applications. Kluwer Academic, Dordrecht; 2003.View ArticleGoogle Scholar
- Rassias TM: On the stability of the quadratic functional equation and its applications. Stud. Univ. Babeş-Bolyai, Math. 1998, XLIII: 89–124.Google Scholar
- Rassias TM: The problem of S. M. Ulam for approximately multiplicative mappings. J. Math. Anal. Appl. 2000, 246: 352–378. 10.1006/jmaa.2000.6788MathSciNetView ArticleGoogle Scholar
- Rassias TM: On the stability of functional equations in Banach spaces. J. Math. Anal. Appl. 2000, 251: 264–284. 10.1006/jmaa.2000.7046MathSciNetView ArticleGoogle Scholar
- Rassias TM: On the stability of functional equations and a problem of Ulam. Acta Appl. Math. 2000, 62: 23–130. 10.1023/A:1006499223572MathSciNetView ArticleGoogle Scholar
- Rassias TM, Šemrl P: On the behaviour of mappings which do not satisfy Hyers-Ulam stability. Proc. Am. Math. Soc. 1992, 114: 989–993. 10.1090/S0002-9939-1992-1059634-1View ArticleGoogle Scholar
- Rassias TM, Šemrl P: On the Hyers-Ulam stability of linear mappings. J. Math. Anal. Appl. 1993, 173: 325–338. 10.1006/jmaa.1993.1070MathSciNetView ArticleGoogle Scholar
- Saadati R, Vaezpour SM, Cho YJ: A note on the “On the stability of cubic mappings and quadratic mappings in random normed spaces”. J. Inequal. Appl. 2009., 2009:Google Scholar
- Schweizer B, Sklar A: Probabilistic Metric Spaces. Elsevier, Amsterdam; 1983.Google Scholar
- Šerstnev AN: On the notion of a random normed space. Dokl. Akad. Nauk SSSR 1963, 149: 280–283. in RussianMathSciNetGoogle Scholar
- Ulam SM: Problems in Modern Mathematics. Wiley, New York; 1964. Chapter VIGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.